Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

O'Neil Inequality for Convolutions Associated with Gegenbauer Differential Operator and Some Applications

O'Neil Inequality for Convolutions Associated with Gegenbauer Differential Operator and Some Applications

Year:    2020

Author:    Vagif S. Guliyev, E.J. Ibrahimov, S.E. Ekincioglu, S. Ar. Jafarova

Journal of Mathematical Study, Vol. 53 (2020), Iss. 1 : pp. 90–124

Abstract

In this paper we prove an O'Neil inequality for the convolution operator (G-convolution) associated with the Gegenbauer differential operator Gλ. By using an O'Neil inequality for rearrangements we obtain a pointwise rearrangement estimate of the G-convolution. As an application, we obtain necessary and sufficient conditions on the parameters for the boundedness of the G-fractional maximal and G-fractional integral operators from the spaces Lp,λ to Lq,λ and from the spaces L1,λ to the weak spaces WLp,λ.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/jms.v53n1.20.05

Journal of Mathematical Study, Vol. 53 (2020), Iss. 1 : pp. 90–124

Published online:    2020-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    35

Keywords:    Gegenbauer differential operator G-convolution O'Neil inequality G-fractional integral G-fractional maximal function.

Author Details

Vagif S. Guliyev Email

E.J. Ibrahimov Email

S.E. Ekincioglu Email

S. Ar. Jafarova Email

  1. Weak and strong type inequalities criteria for fractional maximal functions and fractional integrals associated with Gegenbauer differential operator

    Kokilashvili, Vakhtang

    Ibrahimov, Elman J.

    Georgian Mathematical Journal, Vol. 30 (2023), Iss. 5 P.745

    https://doi.org/10.1515/gmj-2023-2031 [Citations: 1]